# SDR DLM88991279

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Rt Mlg Ww
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AT TOP OF CLIMB FL350, NOTICED RIGHT HYD RESV LOW QTY LIGHT  WITH RT HYD QTY AT 4 THEN 3.  ACCOMPLISHED HYD QTY LOW CK LIST.  WHEN RT HYD PUMP TURNED OFF QTY INCREASED TO 19 AND STEADY.  FOUND HYD LINE IN RT W/W ABOVE A/C HYD PUMP CHAFED AND LEAKING.  REPAIRED, LEAK CKS OK.  OPERATED FLT CONTROL WITH RT ENG RUNNING, ALL CKS GOOD.
